MathSciNet Relay Station
MathSciNet bibliographic data
MR2207794 37C85 (22F05 37C05 57M60 57S25)
Calegari, Danny; Freedman, Michael H. Distortion in transformation groups. With an appendix by Yves de Cornulier. Geom. Topol. 10 (2006), 267–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement